# SDR 05FDEA02926

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, LONGERON SPLICE AT BILGE AREA ADJACENT TO STATION 5-113 TO   STATION 1541 LONGERON-52 LEFT BRIM AREA FOUND CRACK. CRACK LONGERON SPLICE AT CENTER CARGO - LONGERON STATION 5-113 TO STATION 1541 LONGERON 52 REMOVED AND REPLACED WITH NEW LONGERON AS PER SRM 51-33-01 VOL II. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
